# SDR ASOA20140317029

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 20,441 hours, 11,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. CARGO DOOR LOWER CUT OUT CORRODED BETWEEN FRAMES 65-68.  R & R CARGO DOOR LOWER BEAM IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
